Skip to Content

I have excessive sweating is this part of the side effects of rifamate?

Responses (1)

suzanne66 26 Aug 2013

No, but it can discolor sweat to red / brown so you may notice it more.
Night sweats are a symptom of tuberculosis (assuming that it what you are taking the medicine for).
Talk with your doctor if it becomes bothersome.
https://www.drugs.com/sfx/rifamate-side-effects.html
https://www.drugs.com/health-guide/tuberculosis.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does Inderal have any effect on excessive sweating?

Posted 20 Jul 2010 1 answer

Effexor XR - Effexor & Sweating!?

Posted 17 Oct 2013 2 answers

Excessive sweating lamictal?

Posted 14 Nov 2013 4 answers

Can you take oxybutynin chloride on and off??

Posted 23 Feb 2016 0 answers